FREE SHIPPING ON ORDERS OVER $120*
View Cart
free shippingships fast

Nuromol 72 Tablets

$49.99 NZD
SKU 2451549
Qty:
Formulated with 500mg of Paracetamol and 200mg of Ibuprofen, Nuromol Double Action Pain Relief Tablets provide a twin attack against symptoms of a variety of aches and pains. This unique formulation uses patented technology known as Synchro Tech, which makes sure to release these two ingredients together to help target pain more effectively.
People who purchased this also purchased these:

Nuromol Double Action Pain Relief 12 Tablets

Formulated with 500mg of Paracetamol and 200mg of Ibuprofen, Nuromol Double Action Pain Relief Tablets provide a twin attack against symptoms of a variety of aches and pains. This unique formulation uses patented technology known as Synchro Tech, which makes sure to release these two ingredients together to help target pain more effectively.

What are the benefits and features of Nuromol Double Action Pain Relief Tablet?
  • Provides a twin attack against symptoms of a variety of aches and pains.
  • Combines clinically proven pain relief tablets: 500mg Paracetamol and 200mg Ibuprofen.
  • Unique combination that uses patented technology known as Synchro Tech - which ensures both active ingredients are released at the same time.
  • Provides effective, long lasting pain relief.
What types of pain may this product help?
  • Back Pain
  • Period Pain
  • Cold & Flu symptoms
  • Muscular Pain
  • Sore Throat
  • Rheumatic Pain and non serious Arthritic Pain
  • Dental Pain
  • Migraine Headache
  • Tension Headache
  • Headache
  • Reduces Fever
What are the active ingredients?
500mg Paracetamol
200mg Ibuprofen

What is the dosage recommendation?
Adults and children from 12 years and above may be given 1 or 2 tablets every 6 to 8 hours as necessary (maximum 6 tablets in 24 hours).
Take the recommended dose only.
Do not take for more than 3 days at a time, except with your doctor's advice.
Do not give to children under 12 years of age. Nurofen for Children products are available.

Are there any warnings and precautions?
Consult your doctor if symptoms worsen or persist.  Avoid taking more than 6 tablets in 24 hours and allow an interval of about 6 hours between doses.  Avoid taking this medication for more than three days.  Avoid taking more than the recommended dosage.  Keep out of sight and out of reach of children.  This medication is not recommended for children under 18 years.  Consult your doctor or pharmacist before taking this medication if you are expectant or if you are a smoker or if you have kidney, liver or bowel disorders or if you have had or have a stroke, asthma, high cholesterol, diabetes, high or low blood pressure or a heart condition.  You should not take this medication if you are allergic to aspirin, or ibuprofen or other related analgesics or any other ingredients in the product, or if you are taking aspirin with a daily dosage above 75mg or if you are taking other related analgesics or NSAID drugs or if you currently have or have ever had 2 or more episodes of strong stomach perforation, ulcer, or bleeding. These tablets contain paracetamol and should not be taken with any other drugs containing paracetamol. In case of an overdose seek medical advice immediately even if you feel fine.

Save on petrol - buy Nuromol Double Action Pain Relief 12 Tablets online at a great price and have it shipped to your door fast!  
Customer Declaration:
I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy  Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.

Pharmacy New Zealand 0800 000 980

WE WANT YOU TO BE 100% SATISFIED WITH YOUR SHOPPING EXPERIENCE

 

Need Customer Service? Call 0800 000 980 or email orders@oamarupharmacy.com anytime!


Just a friendly reminder: Any information presented on this site is of a general nature. It is not intended to be a substitute for professional health care specific to your circumstances.It is not intended to diagnose, treat, cure or prevent any disease. Always consult your doctor or a qualified health care professional if you have questions regarding a condition. Use as directed. If symptoms persist contact your health care professional. Customer reviews reflected on the site reflect the individual experiences and may not be typical. Individual results may vary.  Copyright© Pharmacy-NZ.com 2019 All rights reserved 
payment209x109